The strong Perron integral in the $n$-dimensional space $\Bbb R^n$
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 291-297
Printed June 1, 2005
Jae Myung Park, Byung Moo Kim, Deuk Ho Lee
Chungnam National University, Chungju National University, Kongju National University
Abstract : In this paper, we introduce the $SP$-integral and the $SP_{\alpha}$-integral defined on an interval in the $n$-dimensional Euclidean space $\Bbb R^n$. We also investigate the relationship between these two integrals.
Keywords : strong derivative, strong major function, strong minor function, strong Perron integral
MSC numbers : 26A39
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd